# SDR ASAA2014062508495

- Difficulty date: June 25, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 47,660 hours, 18,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310100
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 520, LBL 45.50 IS WORN.  ACFT GROUNDED.  REMOVED DAMAGE FROM SEAT TRACK IAW SRM 53-00-52-1A-1, STEP 4.A AND FOUND TO BE OUT OF  LIMITS.  REPAIRED SEAT TRACK IAW REO-G17585, REV A AND EA  900-53EA-12296, REV NEW DATED.
